Home|Journals|Articles by Year Follow on Twitter

Directory for Medical Articles
 

Open Access

Case Report

BTDMJB. 2014; 10(4): 179-181


Unpredictable poison: Endosulfan

Fatma İnci Arıkan, Fatma Özkan, Yıldız Dallar Bilge.

Abstract
Fourteen-years-old girl was brought to emergency room by 112 with vomiting, hypotension, and convulsive seizures. According to the story of the patient’s relatives, 2 hours ago whole family ate pancakes at the same time and 6 other family members were taken to different emergency services with the similar findings. The patient’s general condition was severe so she was monitored. Necessary blood samples were collected due to similar finding in other relatives; and sent to Ankara Refik Saydam Institute for toxicology scanning. According to results of blood tests ; poisoning by endosulfan was understood. Endosulfan poisoning is rarely encountered in the literature and in patients presenting to the emergency service with convulsive seizures should be considered in the differential diagnosis.

Key words: Poison, endosulfan, convulsion



Article Language: Turkish English



Similar Articles

Multiple Topoisomerase I (TopoI), Topoisomerase II (TopoII) and Tyrosyl-DNA Phosphodiesterase (TDP) inhibitors in the development of anticancer drugs.
Baglini E, Salerno S, Barresi E, Robello M, Da Settimo F, Taliani S, Marini AM
European journal of pharmaceutical sciences : official journal of the European Federation for Pharm. 2021; 156(): 105594

Clinical effects and factors associated with adverse clinical outcomes of hymenopteran stings treated in a Thai Poison Centre: a retrospective cross-sectional study.
Srisuwarn P, Srisuma S, Sriapha C, Tongpoo A, Rittilert P, Pradoo A, Tanpudsa Y, Wananukul W
Clinical toxicology (Philadelphia, Pa.). 2021; (): 1-7

Kratom exposures among older adults reported to U.S. poison centers, 2014-2019.
Graves JM, Dilley JA, Terpak L, Brooks-Russell A, Whitehill JM, Klein TA, Liebelt E
Journal of the American Geriatrics Society. 2021; ():

The Timing of Clinical Effects of Bupropion Misuse Via Insufflation Reported to a Regional Poison Center.
McCabe DJ, McGillis E, Willenbring BA
The Journal of emergency medicine. 2021; ():

Letter to the editor: Dramatic increase in deaths from nitrate/nitrite self-poisonings reported to poison control centers since June 2020.
Bottei EM, Houselog GJ
Clinical toxicology (Philadelphia, Pa.). 2021; (): 1


Full-text options


Latest Statistics about COVID-19
• pubstat.org


Add your Article(s) to Indexes
• citeindex.org






Covid-19 Trends and Statistics
ScopeMed.com
CiteIndex.org
CancerLine
FoodsLine
PhytoMedline
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.



ScopeMed Web Sites